# SDR SWIA202156880

- Difficulty date: February 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: Tru Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LH TRU BAY DOOR AFT LATCH CUTOUT FUSELAGE SIDE   (C-CHECK) RO 3/10/2021    INSTALLED NEW LH TRU BAY DOOR LANDING SKIN. REF BOMBARDIER DWG 600-33052 REV-J, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-10. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
